# SDR 2022F00276

- Difficulty date: June 3, 2022
- Submitted: July 5, 2022
- Operation: General aviation
- Aircraft: N846AX
- Make and model: Boeing 777
- Aircraft serial: 36124
- Aircraft time: 45,934 hours, 8,140 cycles
- Engine: Rroyce TRENT1000A2
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 21SN04338
- Part serial: 5028909
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG FUEL FILTER R EICAS MESSAGE ILLUMINATED 45 MINUTES AFTER DEPARTURE   LATER WHEN THRUST WAS REDUCED MASSAGE BLANKED   WHEN THRUST LEVERS ADVANCED MESSAGE RETURNED. CORRECTIVE ACTION: FOLLOWED FIM 73-11 TASK 801, R & R FUEL FILTER DIFFERENTIAL PRESSURE SWITCH  IAW B772 AMM 73-34  ENGINE RUN TEST PASSED AND LEAK CHECK GOOD. NO DEFECTS NOTED .
